Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diabetes, gynecological problem. On medication. Water in leg foot. Treatment?

I am from Bangladesh, the problems is my mother sickness that is - age:45, she has diabetics, and some Gynecological problems too, her recent report is below- Creatinine: 2.0mg/di blood glucose fasting:13.2mmol/l. 2hr.after breakfast:17mmol/l. hemoglobin:10.7gm/dl ESR:37 mm in 1st hr.(westergren) The recent problem is she has got water in her left leg foot , and she has been taking much medicine a long time.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Reports of your mother suggests that her sugar levels are highly uncontrolled and hemoglobin less.
Creatinine levels are border line and require other kidney function tests to look for signs of diabetic nephropathy.Her 24 hours urine must be checked for the total amount of protein passed.
You must make sure that the diabetes be controlled meticulously by your mother as it can have far reaching consequences.
Other problem mentioned by you is local swelling of left foot.
Since the swelling is in one foot,it gives a strong suspicion of development of diabetic foot.
Diabetic foot is a very dangerous consequence of uncontrolled diabetes and if not taken care of properly,it results in gangrene and amputation.
You must immediately take your mother to some hospital and get her the required treatment.
Other possibility could be a deep venous thrombosis because of prolonged immobilisation.
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor